Indian Journal of Radiology Indian Journal of Radiology  

   Login   | Users online: 361

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size     

 

MUSCULOSKELETAL Table of Contents   
Year : 2009  |  Volume : 19  |  Issue : 2  |  Page : 155-157
Deferiprone-induced arthropathy in thalassemia: MRI findings in a case


Department of Radiodiagnosis, Maulana Azad Medical College, New Delhi-110 002, India

Correspondence Address:
Gyan Chand
1629, Sector 28, Faridabad, Haryana 121 002
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-3026.50839

Rights and Permissions

Arthropathy is a well known side effect of the iron chelator deferiprone (L1); however, the imaging findings in deferiprone-induced arthropathy are not well known. In this article, we describe the typical radiographic and MRI findings in a patient receiving regular blood transfusions who developed arthropathy after long-term therapy with the oral iron chelator deferiprone (L1). Deferiprone primarily affects the articular cartilage and the changes include synovial thickening, articular cartilage thickening, and subchondral bone erosions.


[FULL TEXT] [PDF]*
Print this article     Email this article

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
  Citation Manager
 Access Statistics
  Reader Comments
  Email Alert *
  Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3084    
    Printed125    
    Emailed0    
    PDF Downloaded396    
    Comments [Add]    
    Cited by others 4    

Recommend this journal